# SDR CALA2016111695980

- Difficulty date: November 12, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 75,301 hours, 28,319 cycles
- Engine: Iae V2527A5
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Gouged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING MLG RETRACT JACK FTG LWR FLANGE 5TH HOLE FROM IB HAS GOUGE.  INTERIM REPAIR ACP IAW EC RA 5720-02838 PART1.
